# SDR F3LA200100148

- Difficulty date: January 3, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED FLOORBEAM PANEL CRACKED AND CORRODED ABOVE STRINGER 25-R AT STA 787.  FABRICATED AND INSTALLED REPLACEMENT PANEL PER BOEING DRAWING 69-43477 AND SRM 51-10-2 AND 51-30-2.
